I’m on another med withdrawal ….. I think I’ve told ya about it.

This time it’s worse. Headaches, nausea, rage and so on are my constant companions. I feel bad for my family, but not to much cause I have the body aches.

Wha? I can’t be selfish sometimes? Have you been reading nothing I’ve been writing??

Anyways, the risperidone had caused some big time weight gain and as one of their side effects is diabetes….this is not good for me.
image

So , I started weight watchers online. Yeah I’m so excited.

I’m starting already and not amused. But I know I gotta do this. For my kids and for me.

For the husband too but he goes without saying.

I tried jogging today….whew. you’d think I’d set my lungs on fire at first…but after a while I totally got into it.

Can’t wait till tomorrow!

Just wished I thought better about the timing, going through a med withdrawal while on weightwatchers? While having two rambunctious kids? Yikes.

Advertisements